# SDR DALA2015101906316

- Difficulty date: October 14, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 83,997 hours, 12,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31A EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE SECURED SEAT CONNECTOR AT 31A, SYSTEM OPS NORMAL.
